I am a 19 year old female. I've been dx with anxiety, depression, OCD, and now bipolar. I don't think I have bipolar, but my doctors seem to think otherwise. My symptoms: worry alot, waking up feeling angry and it lasts all day, insomnia, feel like i want to jump out of my skin, crying alot, isolate myself, just typical anxiety/depression symptoms, but i have a weird one that i can't even explain really...but I'll try. It's like I feel so overwhelmed by everything; noise, objects, surroundings, people, sights, light, etc. Sometimes things don't feel right or its like I'm to sensitive to it. But, this feeling makes me feel constantly angry because I can't just shut it off. So, I'm basically walking around all day feeling keyed up, on edge, overwhelmed by everything, and frustrated. Not a way to live. I'm not sure if its an anxiety symptom or if its a sensory dysfunction or caused by something in my diet/envirnoment. I do drink a lot of diet soda, caffeine, frappucinos, and sweets. Any advice would be appreicated. Also, I should mention when I first noticed this effect. I was taking an herbal supplement (Cortislim) and I think that's what started it, but it won't go away...and its been almost 1 year now. Ive been on so many meds, im sick of meds. They make things soo much worse. The way I feel is equivilant to how i feel when I PMS. Infact, the month it didnt go away, i was expecting it to right after my period ended, but everything just stayed...so I don't know whats wrong. There was one period of time I felt "normal" this past summer. I was on Lexapro, on the South Beach Diet, and off coffee or anything made with artificial sweetener. Please help if you can.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?